# SDR 2018FA0000480

- Difficulty date: September 5, 2018
- Submitted: November 7, 2018
- Operation: General aviation
- Aircraft: N177BB
- Make and model: Gulstm GIV
- Aircraft serial: 1073
- Aircraft time: 16,964 hours, 8,614 cycles
- Engine: Rroyce TAY6118
- Engine time: 16,964 hours, 8,614 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 1159SCC20043
- Part serial: 97909
- Condition: Failed
- Location: Horizontal Stab
- Part time: 11,726 hours, 6,082 cycles
- Component: Horizontal Stab, Gulstm
- Component part number: 1159CS200019
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: A

## Discrepancy

DISCREPANCY:HORIZONTAL STAB ACTUATOR P/N OFF 1159SCC200-43 S/N 97-909 FAILED DURING FLIGHT.
RESOLUTION: GULFSTREAM INSTALLED REPAIRED UNIT P/N 1159SCC200-45 S/N 1271 OPERATIONAL CHECK SATISFACTORY. AIRCRAFT RETURNED TO SERVICE SEPTEMBER 8, 2018
